On a linearly quadratic problem of optimal control of a stochastic Volterra equation
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 112-117
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a13,
author = {L. E. Shaikhet},
title = {On a~linearly quadratic problem of optimal control of a~stochastic {Volterra} equation},
journal = {Matemati\v{c}eskie zametki},
pages = {112--117},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a13/}
}
L. E. Shaikhet. On a linearly quadratic problem of optimal control of a stochastic Volterra equation. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 112-117. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a13/